# SDR ASAA11510370

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 12,857 hours, 4,163 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Melted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START NO EGT.  MOTORED ENGINE AT 27 PERCENT N2 FOLLOWED QRH AND SHUT IT DOWN.  (IGN SWITCH IN IGN R POSITION).  REMOVED NR 2 ENGINE INGNITER R PLUG IN REF AMM 74 21 02.  FOUND PLUG MELTED.  INSTALLED NEW SERVICE ALB IGNITER PLUG IN REF AMM 74 21 02.  PERFORMED AUDIBLE TEST OF THE IGNITION SYSEM IN REF AMM 74 00 00 750 801 FOO.  OPS CHECK GOOD.
